# SDR USAA060660

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- Aircraft time: 37,053 hours, 37,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54011
- Condition: Corroded
- Location: Bs 1400-1440
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL CORROSION STA 1400-1440, AFT CARGO DOOR SCUFF PLATE SUPPORT.  INSTALLED NEW INTERCOSTAL PER SRM 53-60-04; CORROSION TASK JL-57-53500; LEVEL 1, DEFECT SIZE: 20 SQ IN.
